# SDR A6WA2020040347254

- Difficulty date: March 4, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FUSELAGE DENTS AT FS 703.875 & S21L AND FS 705 BETWEEN S19L & S20L.   DENT @ FS 703.875 &S21L MEASURES .550"L X .4"W X .006"D  DENT @ FS 705 BETWEEN S 19L & S20L MEASURES 1.0"L X 1.0"W X .022"D  "AIRCRAFT REMOVED FROM SERVICE"  BOTH DENTS HAVE BEEN HFEC WITH NO INDICATIONS AND NO FURTHER ACTION IS REQUIRED. REF ASAP EA# AWAC-CRJ253-01475 REV B DTD 3/17/2020
